# SDR MWEA020147

- Difficulty date: March 1, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV AREA HAS CRACK IN FRAME AT STATION 981 BETWEEN LONGERON 16 LEFT AND 15 LEFT.  REMOVED AND REPLACED FRAME.
